Monday, after a seven day wait, Mrs. Lion gave me an oral orgasm. Of course I loved it. Mrs. Lion reported that I produced a large amount of semen. For some time, my output has ranged between none and a small dribble. I’ve been resigned to lack of productivity. I’ve read that loss of seminal fluid is normal over time. I’ve also read that there is no known way to improve production. When Monday night mine suddenly went up, I started wondering if there is a reason.
There has been a change. For over two years I’ve been taking generic ambien. At some point I stopped sleeping well. My doctor prescribed ambien. It worked and I didn’t have any of the scary side effects — sleep walking and driving, memory loss, personality change — that some report. That is, until recently. For no apparent reason, I’ve been spacey near bedtime. I figured ambien caused that. Very recently, Mrs. Lion reported that I asked for sex after we settled in for sleep. I have no memory of it.
The other night, I was sure we hadn’t seen “Take Two,” a program we like. The listing appeared to have disappeared from our DVR recordings list. So, I downloaded it from on-demand video and started watching it. I recognized the episode. So did Mrs. Lion. Apparently, I had selected the program on our DVR and we watched it. I had no memory of this happening. I’m either lapsing into dementia or reacting to a drug.
I decided to stop taking the ambien. I did this over the weekend. So far no memory lapses or inappropriate comments at night. I’m sleeping badly, but this is a small price to pay if my mind is restored. My increased semen production corresponds to dropping the drug as well. Maybe there’s a connection.
Of course, I’ve only ejaculated once since dropping the drug. We need a better sample before a trend can be identified. It doesn’t matter. I’m not willing to risk the mental side effects of ambien. If I need one from time to time, that’s fine. Clearly, a daily dose isn’t good for me.
I hope that these little memory lapses disappear. I’m pretty sure they will. I’m susceptible to odd, mental side effects to drugs that don’t bother others. Benadryl makes me lose my memory.; more than one a day and I start forgetting names. It was scary until I figured out what caused the problem.
I hope my sleep improves and my orgasms remain juicy. Think I should notify the FDA about the semen?